Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the representation of a number as the sum of any number of squares, and in particular of five


Author: G. H. Hardy
Journal: Trans. Amer. Math. Soc. 21 (1920), 255-284
MSC: Primary 11D85; Secondary 11P05
Erratum: Trans. Amer. Math. Soc. 29 (1927), 845-847.
MathSciNet review: 1501144
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11D85, 11P05

Retrieve articles in all journals with MSC: 11D85, 11P05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1920-1501144-7
PII: S 0002-9947(1920)1501144-7
Article copyright: © Copyright 1920 American Mathematical Society